Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking Cerezette for 3 months (previously I took combined pill, but started having monster headaches due to oestrogen withdrawal.) I have not have a period at all (great!) but I have been really bloated and tired.

A visit to the doctors resulted in a blood test which was completely normal. The doctor suggested I was tired because I was not getting enough sleep (perhaps my partner snores!?!). In addition she advised that Cerezette was not connected with tiredness.

On top of the bloated and complete exhaustion, I have been getting pains in my lower back and hips. This is stupid - I have taught pilates for 4 years, and suddenly my back and hips are so painful I can't walk up the road without stopping to stretch.

I am tempted to stop taking this pill, but I am not 100% sure the symptoms are a result of this pill as I have not seen any posts that mention back / hip pain. I am also concerned that it will take a long time for my hormones / periods to settle down, which may be more traumatic than staying on the pill.

Is there anyone out there that has experienced similar side effects? or anyone who has been on Cerazette and stopped taking it?

Thanks Jules x %-)

Loading...

I have been on Cerazetee for about 5 years and have only just stopped taking it. I was suffering from bad headaches and lower back pain but because i have always had these I thought it was something to do with me. In the last month that I've been off it I've had no back pain and a significant drop in the number of headaches I've had. I'm still monitoring it to see, but I think it really might be causing those thing.
Reply

Loading...

Hi yes I've been put on this mini pill and am suffering lower back and hip pain as I have had slight pain before I ignored this but it is severe and bloating a lot with headaches. Periods are extremely heavy and painful too. Thinking after reading this I need to change previously on mirena had little problems but periods were mild
Reply

Loading...

I'm experiencing awful lower back and hip pain, sometimes it's crippling sometimes just an ache but hadn't injured myself and cannot think of anything to cause it, the only thing I've done is recently started taking desogestrel (cerezette) so I googled it and there does seem to be a lot of people experiencing this, interesting
Reply

Loading...

@joolsie91660
I am on cerastte and I am also experiencing really bad bloating as well as severe hip and lower back pain. I too have been drs and been sent for multiple blood tests- b12, celiac, liver, kidney etc. They have prescribed me mebeverine for IBS but I am pretty sure that’s not what’s wrong. I haven been bleeding for 2 weeks straight and since last week my back pain just hadn’t seemed to budge. It’s like a dull ache which is constantly there and to be honest I am unsure what to do as I am pretty sure it is the pill I’m taking.. in this past year I had the injection 3 months didn’t work for me, microginon 9 months made my moods low and loss of libido, they put me on Yasmine that made me sick and now this one and I’m in pain. I am not sure if there is any contraceptives left for me to even try? Has anyone else experienced the Same or have any advice please?
Reply

Loading...